# SDR DXTA2016010806159

- Difficulty date: January 11, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 8,212 hours, 6,590 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  HANDLE IN THE UP POSITION INDICATIONS WERE, 3 GREEN, 1 RED UNSAFE & HYD PRESS ALL ILLUMINATED.  NO GEAR MOVEMENT NOTED.  CYCLED HANDLE SEVERAL TIMES WITH SAME INDICATIONS EACH TIME.   FOUND GEAR BLOW DOWN BOTTLE LOCKED IN EMERGENCY EXTEND POSITION & SAFETIED WITH BREAKAWAY WIRE IN THAT POSITION WITH THE BREAKAWAY WIRE UNBROKEN.  RESET EMERGENCY BLOW DOWN BOTTLE & PRESSURE DID NOT CHANGE FROM 1900 PSI.  RESET GEAR SHUTTLE VALVE & COMPLETED GEAR OPS CHECK.  GEAR SYS OPS NORMAL.  PERFORMED GEAR FUNCTIONAL CHECK ALONG WITH EMERGENCY GEAR EXTENSION.  NO DEFECTS NOTED, RESET & BLED GEAR SYS.  SERVICED N2 BOTTLE & SAFETIED WITH BREAKAWAY WIRE.  ALL WORK DONE IAW MM 32-01-00.
